# SDR MYWA100112

- Difficulty date: October 3, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 15,306 hours, 5,850 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  PUMP SYSTEM "A" ELECTRIC LIGHT ILLUMINATED WITH SWITCH IN THE ON POSITION.
